A Caltech Library Service

Π^1_1 Borel Sets

Kechris, Alexander S. and Marker, David and Sami, Ramez L. (1989) Π^1_1 Borel Sets. Journal of Symbolic Logic, 54 (3). pp. 915-920. ISSN 0022-4812.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


The results in this paper were motivated by the following question of Sacks. Suppose T is a recursive theory with countably many countable models. What can you say about the least ordinal ɑ such that all models of T have Scott rank below ɑ? If Martin's conjecture is true for T then ɑ ≤ ω·2.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1989, Association for Symbolic Logic. Received January 28, 1988; revised May 9, 1988. The first two authors were partially supported by the National Science Foundation.
Funding AgencyGrant Number
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet ReviewMR1011178
Zentralblatt MATH Identifier0686.03025
Issue or Number:3
Record Number:CaltechAUTHORS:20130528-084327264
Persistent URL:
Official Citation:Π11 Borel Sets Alexander S. Kechris, David Marker and Ramez L. Sami; 915-920
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:38676
Deposited By: Ruth Sustaita
Deposited On:28 May 2013 16:24
Last Modified:03 Oct 2019 04:59

Repository Staff Only: item control page